논문KCI 등재
FRECHET DIFFERENTIABILITY FOR A VISCOUS CAHN-HILLIARD EQUATION AND ITS APPLICATION TO A BILINEAR OPTIMAL CONTROL PROBLEM
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We consider a viscous Cahn-Hilliard equation. The objective is to study the Frechet differentiability of a nonlinear solution map from a bilinear control input to the solution of the equation. We use this to formulate a bilinear optimal control problem. We show the existence of an optimal control and find its necessary optimality condition.
Abstract
We consider a viscous Cahn-Hilliard equation. The objective is to study the Frechet differentiability of a nonlinear solution map from a bilinear control input to the solution of the equation. We use this to formulate a bilinear optimal control problem. We show the existence of an optimal control and find its necessary optimality condition.
참고문헌 (22)
- R. A. Adams, "Sobolev Spaces" (1975), Academic Press
- F. Bai, "The viscous Cahn-Hilliard equation. Part I: computations", Nonlinearity, 8, pp.131~160 (1995)
- M.E. Bradly, "Bilinear spatial control of the velocity term in a Kirchhoff plate equation", Electron. J. Differential equations, 27, pp.1~15 (2001)
- M.E. Bradly, "Bilinear optimal control of the velocity term in a Kirchhoff plate equation", J. Math. Anal. Appl, 238, pp.451~467 (1999)
- J. W. Cahn, "Free energy of a nonuniform system I. Interfacial free energy", J. Chem. Phys, 28, pp.258~267 (1958)
- A.N. Carvalho, "Dynamics of the viscous Cahn-Hilliard equation", J. Math. Anal. Appl, 344, pp.703~725 (2008)
- R. Dautray, "Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5, Evolution Problems I" (1992), Springer-Verlag
- N. Duan, "Optimal control for the multi-dimensional viscous Cahn-Hilliard equation", Electronic Journal of Differential Equations, 2015(165), pp.1~13 (2015)
- C. M. Elliott, "Viscous Cahn-Hilliard equation II. analysis", J. Diff. Eq, 128, pp.387~414 (1996)
- M. Grinfeld, "The viscous Cahn-Hilliard equation: Morse decom-position and structure of the global attractor", Trans. Amer. Math. Soc, 351, pp.2375~2406 (1999)
- J. Hwang, "Optimal control problems for the equation of motion of membrane with strong viscosity", J. Math. Anal. Appl, 321, pp.327~342 (2006)
- J. Hwang, "Optimal control problems for an extensible beam equation", J. Math. Anal. Appl, 353, pp.436~448 (2009)
- J. S. Hwang, "Optimal control problems for viscous Cahn-Hilliard equation", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 17(2), pp.191~204 (2014), 장전수학회
- J. Hwang, "Optimal control problems for Kirchhoff type equation with a damping term", Nonlinear Analysis TMA, 72, pp.1621~1631 (2010)
- S. Lenhart, "Bilinear optimal control for a wave equation with viscous damp-ing", Houston J. Math, 3(26), pp.575~595 (2000)
- J. L. Lions, "Optimal Control of Systems Governed by Partial Differential Equations" (1971), Springer-Verlag Berlin Heidelberg New York
- A. Novic, "Material Instabilities in Continuum Mechanics and Related Mathematical Problems", pp.329~342 (1988), Clarendon Press
- S. Ryu, "Optimal control problems governed by some semilinear parabolic equations", Nonlinear Analysis TMA, 56, pp.241~252 (2004)
- R. Temam, "Navier Infinite Dimensional Dynamical Systems in Mechanics and Physics", Applied Math. Sci, 68 (1997), Springer-Verlag
- R. Temam, "Navier Stokes Equation" (1984), North- Holland
- X. Zhao, "Optimal control problem for viscous Cahn-Hilliard equation", Nonlinear Analysis TMA, 74, pp.6348~6357 (2011)
- B, Nonlinear Monotone Operator, "Nonlinear Functional Analysis and its Applications, II", pp.1990, E. Zeidler
관련 논문AI추천
Optimal control problems for viscous Cahn-Hilliard equationJ. S. Hwang장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2014 · 제17권 제2호NECESSARY CONDITIONS FOR OPTIMAL CONTROL GOVERNED BY SOME ODE-PDE SYSTEMS유상욱영남수학회 · East Asian Mathematical Journal2019 · 제35권 제5호OPTIMAL CONTROL PROBLEMS FOR PARABOLIC HEMIVARIATIONAL INEQUALITIES WITH BOUNDARY CONDITIONS김현민, 정진문, 주은영대한수학회 · 대한수학회지2015 · 제52권 제3호Optimal control problems for semilinear evolution equations김진란, 노현희, 정진문대한수학회 · 대한수학회지2008 · 제45권 제3호Optimal control problems for the semilinear second order evolution equations박선혜, 박종열대한수학회 · 대한수학회지2003 · 제40권 제5호NECESSARY CONDITIONS FOR OPTIMAL BOUNDARY CONTROL PROBLEM GOVERNED BY SOME CHEMOTAXIS EQUATIONS유상욱영남수학회 · East Asian Mathematical Journal2013 · 제29권 제5호
이 간행물의 다른 논문 (10건)
GROUP PSEUDOREPRESENTATIONS THAT ARE TRIVIAL ON A NORMAL SUBGROUPA. I. Shternpp. 269-274SOME MODIFIED REDUCTION FORMULAS FOR THE GAUSS AND CLAUSEN HYPERGEOMETRIC FUNCTIONSSHAKIR HUSSAIN MALIK, M. I. QURESHI, H. M. Srivastavapp. 275-283VL Status Index and Co-index of Connected GraphsS. Suvarna, A. Sinan Cevik, V. Lokeshapp. 285-295ON MINIMUM DEGREE ENERGY OF GRAPHSC. S. Shivakumar Swamypp. 297-307METRIC DIMENSION AND ITS VARIATIONS OF CHAIN GRAPHSSUDHAKARA G, K ARATHI BHAT, SHAHISTHA HANIFpp. 309-321
